Panadol Extra Advance 500 mg/65 mg - 8 Tablets

£1.75
8 UNI | £0.22 per 1UNI
4979893

Fast absoprtion. Migraine headache. Back and muscular aches.
Suitable for: Adults and children 12 years and over
Active Ingredients: Paracetamol and Caffeine. See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 4 Boots Advantage Card points with this purchase

Arrow Product details


Panadol Extra Advance 500 mg/65 mg Tablets are faster absorbed than standard paracetamol and caffeine tablets.

Extra effect pain relief from:

  • Headache
  • Toothache
  • Rheumatic pain
  • Feverishness
  • Sore throat
  • Migraine
  • Period pain
  • Backache
  • Aches and pains of colds and flu
  • Helps reduce temperature

Suitable for

Adults and children 12 years and over

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

For oral use:
Adults and children 12 years and over:
Take 2 tablets every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age.

Hazards and Cautions

Do not exceed the stated dose.
Immediate medical advice should be sought in the even of an overdose, even if you feel well.

Do not take:
Contains paracetamol. Do not take with any other paracetamol containing products.
Avoid too much caffeine in drinks like coffee and tea when taking these tablets.

Consult your doctor:

  • before taking this medicine if you have liver or kidney disease, including alcohol liver disease.
  • if your headaches become persistent, see your doctor.
  • if symptoms persist consult your doctor.

Keep out of the reach and sight of children.
Store below 25 °C

Active ingredients

Paracetamol and Caffeine

Ingredients

Active ingredients:

Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg.

Also contains:

Sodium methyl (E 219), sodium ethyl (E 215) and sodium propyl (E 217) parahydroxybenzoates. See leaflet for further advice.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.